1. bookVolumen 32 (2022): Heft 2 (June 2022)
    Towards Self-Healing Systems through Diagnostics, Fault-Tolerance and Design (Special section, pp. 171-269), Marcin Witczak and Ralf Stetter (Eds.)
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
2083-8492
Erstveröffentlichung
05 Apr 2007
Erscheinungsweise
4 Hefte pro Jahr
Sprachen
Englisch
access type Uneingeschränkter Zugang

Global Behavior of a Multi–Group Seir Epidemic Model with Spatial Diffusion in a Heterogeneous Environment

Online veröffentlicht: 04 Jul 2022
Volumen & Heft: Volumen 32 (2022) - Heft 2 (June 2022)<br/>Towards Self-Healing Systems through Diagnostics, Fault-Tolerance and Design (Special section, pp. 171-269), Marcin Witczak and Ralf Stetter (Eds.)
Seitenbereich: 271 - 283
Eingereicht: 14 Nov 2021
Akzeptiert: 18 Mar 2022
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
2083-8492
Erstveröffentlichung
05 Apr 2007
Erscheinungsweise
4 Hefte pro Jahr
Sprachen
Englisch
Abstract

In this paper, we propose a multi-group SEIR epidemic model with spatial diffusion, where the model parameters are spatially heterogeneous. The positivity and ultimate boundedness of the solution, as well as the existence of a global attractor of the associated solution semiflow, are established. The definition of the basic reproduction number is given by utilizing the next generation operator approach, whereby threshold-type results on the global dynamics in terms of this number are established. That is, when the basic reproduction number is less than one, the disease-free steady state is globally asymptotically stable, while if it is greater than one, uniform persistence of this model is proved. Finally, the feasibility of the main theoretical results is shown with the aid of numerical examples for a model with two groups.

Allen, L.J.S., Bolker, B.M., Lou, Y. and Nevai, A.L. (2008). Asymptotic profiles of the steady states for an SIS epidemic reaction-diffusion model, Discrete and Continuous Dynamical Systems B 21(1): 1–20.10.3934/dcds.2008.21.1 Search in Google Scholar

Chaturantabut, S. (2020). Stabilized model reduction for nonlinear dynamical systems through a contractivity-preserving framework, International Journal of Applied Mathematics and Computer Science 30(4): 615–628, DOI: 10.34768/amcs-2020-0045. DOI öffnenSearch in Google Scholar

Chen, T., Xu, J. and Wu, B. (2016). Stability of multi-group coupled systems on networks with multi-diffusion based on the graph-theoretic approach, Mathematical Methods in the Applied Sciences 39(18): 5744–5756.10.1002/mma.3975 Search in Google Scholar

Du, Y. (2006). Order Structure and Topological Methods in Nonlinear Partial Differential Equations. Vol. 1: Maximum Principles and Applications, World Scientific, Singapore.10.1142/5999 Search in Google Scholar

El-Douh, A.A.-R., Lu, S.F., Elkouny, A.A. and Amein, A.S. (2022). Hybrid cryptography with a one-time stamp to secure contact tracing for COVID-19 infection, International Journal of Applied Mathematics and Computer Science 32(1): 139–146, DOI: 10.34768/amcs-2022-0011. DOI öffnenSearch in Google Scholar

Grabowski, P. (2021). Comparison of direct and perturbation approaches to analysis of infinite-dimensional feedback control systems, International Journal of Applied Mathematics and Computer Science 31(2): 195–218, DOI: 10.34768/amcs-2021-0014. DOI öffnenSearch in Google Scholar

Guo, Z., Wang, F.-B. and Zou, X. (2012). Threshold dynamics of an infective disease model with a fixed latent period and non-local infections, Journal of Mathematical Biology 65(6–7): 1387–1410.10.1007/s00285-011-0500-y Search in Google Scholar

Hale, J.K. (1969). Dynamical systems and stability, Journal of Mathematical Analysis and Applications 26(1): 39–59.10.1016/0022-247X(69)90175-9 Search in Google Scholar

Hale, J.K. (1988). Asymptotic Behavior of Dissipative Systems, American Mathematical Society, Providence. Search in Google Scholar

Li, H., Peng, R. and Wang, F.-B. (2017). Varying total population enhances disease persistence: Qualitative analysis on a diffusive SIS epidemic model, Journal of Differential Equations 262(2): 885–913.10.1016/j.jde.2016.09.044 Search in Google Scholar

Liu, P. and Li, H.-X. (2020a). Global behavior of a multi-group SEIR epidemic model with age structure and spatial diffusion, Mathematical Biosciences and Engineering 17(6): 7248–7273.10.3934/mbe.202037233378896 Search in Google Scholar

Liu, P. and Li, H.-X. (2020b). Global stability of autonomous and nonautonomous hepatitis B virus models in patchy environment, Journal of Applied Analysis and Computation 10(5): 1771–1799.10.11948/20190191 Search in Google Scholar

Luo, Y., Tang, S., Teng, Z. and Zhang, L. (2019). Global dynamics in a reaction-diffusion multi-group SIR epidemic model with nonlinear incidence, Nonlinear Analysis: Real World Applications 50: 365–385.10.1016/j.nonrwa.2019.05.008 Search in Google Scholar

Martin, R.H. and Smith, H.L. (1990). Abstract functional differential equations and reaction-diffusion systems, Transactions of the American Mathematical Society 321(1): 1–44.10.1090/S0002-9947-1990-0967316-X Search in Google Scholar

Smith, H.L. (1995). Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems, American Mathematical Society, Providence. Search in Google Scholar

Song, P., Lou, Y. and Xiao, Y. (2019). A spatial SEIRS reaction-diffusion model in heterogeneous environment, Journal of Differential Equations 267(9): 5084–5114.10.1016/j.jde.2019.05.022 Search in Google Scholar

Wang, W. and Zhao, X.-Q. (2012). Basic reproduction numbers for reaction-diffusion epidemic models, SIAM Journal on Applied Dynamical Systems 11(4): 1652–1673.10.1137/120872942 Search in Google Scholar

Wu, J. (1996). Theory and Applications of Partial Functional Differential Equations, Springer, New York.10.1007/978-1-4612-4050-1 Search in Google Scholar

Xing, Y. and Li, H.-X. (2021). Almost periodic solutions for a SVIR epidemic model with relapse, Mathematical Biosciences and Engineering 18(6): 7191–7217.10.3934/mbe.202135634814245 Search in Google Scholar

Yang, J. and Wang, X. (2019). Dynamics and asymptotical profiles of an age-structured viral infection model with spatial diffusion, Applied Mathematics and Computation 360(11): 236–254.10.1016/j.amc.2019.05.007 Search in Google Scholar

Yang, Y., Zou, L., Zhang, T. and Xu, Y. (2020). Dynamical analysis of a diffusive SIRS model with general incidence rate, Discrete and Continuous Dynamical Systems B 25(7): 2433–2451.10.3934/dcdsb.2020017 Search in Google Scholar

Zhao, L., Wang, Z.-C. and Ruan, S. (2018). Traveling wave solutions in a two-group SIR epidemic model with constant recruitment, Journal of Mathematical Biology 77(6–7, SI): 1871–1915.10.1007/s00285-018-1227-929564532 Search in Google Scholar

Zhao, X.-Q. (2003). Dynamical Systems in Population Biology, Springer, New York.10.1007/978-0-387-21761-1 Search in Google Scholar

Empfohlene Artikel von Trend MD

Planen Sie Ihre Fernkonferenz mit Scienceendo